MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM, 3D
Model Number SDM-SYS-6000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on july 11th that during a selenia dimensions procedure the c-arm was vibrating and makin and odd noise during tomo sweep.A field engineer examined the equipment and applied lubrication to tomo roller and performed vta work gear adjustment.Performed tomo calibrations.Vta screws were retightened.A scheduled maintenance was programed in august in which its intended to replaced the screws per fmi kit.System was operating according to manufacturer´s specifications and no patient injury or staff was reported.
 
Additional Manufacturer Narrative
Selenia dimensions: c-arm is vibrating during tomo sweep.On (b)(6) 2024, it was reported that the unit was making noise and vibrating during the tomo sweep.The field engineer (fe) was dispatched to the customer site and found the vta bolts were loose.The fe tightened the bolts and indicated the bolts would be replaced during the next preventative maintenance visit.No patient or user injuries were reported.The vta bolts were not replaced, therefore they were not returned for investigation.The vta bolts were on the system for 2,498 days.The vta bolts were not replaced.Conclusion: this investigation will be closed and the root cause investigation for this issue will be documented.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: the complaint review identified that the vta and bolts were original to the system therefore, the dhr was reviewed.There were no discrepancies noted in the dhr.System product code: sdm-sys-6000-3d, serial number: (b)(6), system manufacture date: 08-22-2017, system installation date: 09-08-2017, unique device identifier (udi): (b)(4).

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key20140405
Report Number1220984-2024-00100
Device Sequence Number7417083
Product Code OTE
UDI-Device Identifier15420045510760
UDI-Public(01)15420045510760(11)170822
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-6000-3D
Device Catalogue NumberSDM-SYS-6000-3D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown